Panadol Extra Advance 32 Tablets
  • Panadol Extra Advance 32 Tablets

Panadol Extra Advance 32 Tablets

£4.39
Tax included
  • Treats migraine headaches, back and muscular aches effectively
  • Tablets are easy on the stomach with minimal side effects
  • Provides extra effective pain relief
  • Suitable for consumption by adults and children over 12 years
Quantity

  • Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery Get free standard delivery on all orders over £40 - NHS Prescriptions are delivered FREE with standard delivery

Description: Panadol Extra Advance Tablet helps to provide extra effective pain relief. The tablets are effective for headache, toothache, rheumatic pain, feverishness, sore throats, migraine, period pain, backache, aches and pain of cold and flu and help to reduce temperature.

Usage Directions:

  • Swallow 2 tablets as a dose
  • Repeat the dose every 4 hours, as needed
  • Do not consume more than 8 tablets in a day

Side Effects and Precautions:

  • Some allergic reactions like skin rashes, itching, swelling of the mouth or face or shortness of breath may occur in rare cases
  • Side effects like unexplained bruising or bleeding, nausea, sudden weight loss, loss of appetite and yellowing of the eyes and skin may be experience by people getting treated with this medicine

Ingredients:

  • Contains active ingredients per tablet: Paracetamol 500mg and Caffeine 65mg
  • Also contains: Starch Pregelatinised, Povidone K-25, Calcium Carbonate, Crospovidone, Alginic Acid, Magnesium Stearate, Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates
  • Tablet coating contains: Titanium Dioxide (E 171), Hypromellose, Macrogol, Polysorbate 80 and Carnauba Wax

Each Pack Contains: 32 X Panadol Extra Advance Tablet

Storage:

  • Store the tablets in cool and dry place
  • Keep it away from heat and moisture
Panadol
3601549

Reviews

Write your review

Panadol Extra Advance 32 Tablets

  • Treats migraine headaches, back and muscular aches effectively
  • Tablets are easy on the stomach with minimal side effects
  • Provides extra effective pain relief
  • Suitable for consumption by adults and children over 12 years

Write your review